MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2021-241594

Медицинская библиотека · BMJ case reports · 2021

Eptifibatide-induced profound thrombocytopaenia: a rare complication.

Mahajan Pranav, Ayub Fatima, Azimi Roxana, Adoni Naveed

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced immune thrombocytopaenia (DITP) is a type of thrombocytopaenia caused by medications. It is one of the common causes of unexplained thrombocytopaenia. It is caused by the formation of autoantibodies against a particular drug and is commonly observed with medications like heparin and beta-lactam antibiotics. One of the rare causes of DITP is eptifibatide, a widely used antiplatelet agent for pretreatment in cardiac catheterisation. These patients can be asymptomatic or develop complications like skin bruising, epistaxis and even intracranial haemorrhage. We present a case of a 64-year-old man who developed eptifibatide-induced profound thrombocytopaenia leading to extensive skin bruising. He was treated with platelet transfusions followed by prompt improvement in platelet count.

Для цитирования: Mahajan Pranav, Ayub Fatima, Azimi Roxana, Adoni Naveed. Eptifibatide-induced profound thrombocytopaenia: a rare complication.. BMJ case reports. 2021. DOI: 10.1136/bcr-2021-241594.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.